MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODUBLADES; METZENBAUM SCISSORS ATTACHMENT MONO

RICHARD WOLF GMBH ERAGON MODUBLADES; METZENBAUM SCISSORS ATTACHMENT MONO
Model Number 4393040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additionally, according to the information received from the report, it was unclear how the insulation broke, whether it was defective from the start or whether it was a user error.The insulation is similar to shrink tubing used for electrical cables.
 
Event or Problem Description
It was reported that during a laparoscopic procedure, the insulation on the laparoscopic scissors broke and a piece of plastic insulation came loose in the patient's abdomen.The loose piece was found and removed.

Brand Name
ERAGON MODUBLADES
Common Device Name
METZENBAUM SCISSORS ATTACHMENT MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22070385
Report Number9611102-2025-00022
Device Sequence Number21010290
Product Code GCJ
UDI-Device Identifier04055207048658
UDI-Public04055207048658
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K935270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4393040
Device Catalogue Number4393.040
Device Lot Number848270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown